# SDR SWAA2021033054889

- Difficulty date: March 11, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 61,169 hours, 34,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E UPPER SKIN WS405.50 AFT SIDE; SEAL SUPPORT ANGLE HAS CORROSION / REMOVED & REPLACED SEAL SUPPORT ANGLE -21 AT DISCREPANCY AREA PER DWG #115A3551 & SOPM 20-50-01
